# SDR CA190723007

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Condition: Unknown
- Location: Prop Pitch
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PROPELLER #2 OVERSPEED WAS REPORTED BY THE CREW AFTER TAKE OFF. PCU FAILURE WAS CONFIRMED AND PCU WAS REPLACED (TC# 20190723007)
